Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


New primes of the form $k\cdot 2^{n}+1$
HTML articles powered by AMS MathViewer

by Robert Baillie PDF
Math. Comp. 33 (1979), 1333-1336 Request permission

Erratum: Math. Comp. 38 (1982), 335.


All primes of the form $k \cdot {2^n} + 1$ for k odd, $1 \leqslant k < 150$, $1 \leqslant n \leqslant 1500$, have now been computed. Those not previously published are given here. Numbers with $151 \leqslant k \leqslant 999$ and $n \leqslant 600$ were also tested. Three new factors of Fermat numbers and a large pair of twin primes were found.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10A25
  • Retrieve articles in all journals with MSC: 10A25
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Math. Comp. 33 (1979), 1333-1336
  • MSC: Primary 10A25
  • DOI:
  • MathSciNet review: 537979